# SDR DALA2019120407040

- Difficulty date: December 3, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50028
- Aircraft time: 2,142 hours, 951 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Longeron
- Condition: Cracked
- Location: Wng -Bdy Fairing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING WRITE UP RT WING TO BODY LONGERON CRACK FOUND. REMOVED LONGERON 846371 COMPLETED WITH STEP ONE OF RI 583549-14 WIP329603 COMPLETED HFEC PER A220 ANDTP BD5000-A-J51-10-05-00AAA -353A-A ALL CRACKS MARKED QC2047 786880 COMPLETED STEP 4 AND 5 OF RI583549-14. COMPLETED STEP 5 OF RI 583549-14 QC 2047 COMPLETED WITH STEP 6-13 OF RI 583549-14 REV O COMPLETED SECTION 1 OF TIME LIMIT REPAIR PER ERA 583549-14 REV O. PLACING ON MON FOR REPETITIVE INSPECTION EVERY 150 HOURS TERMINATING IN 850 HRS .OK FOR SERVICE. ASSOCIATED ER/A 14-583549 ADDED FOR AC 8109. (LP# 6345734)
